| Model Number |
BRX1130S18 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of a batch submission of complaints deemed reportable following record correction and remediation efforts.
Event or Problem Description
A device was returned to a manufacturer's service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the manufacturer's service centre, the device was visually inspected and no evidence of foam degradation.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the manufacturer's service centre.There was no error code found.The manufacturer's service centre concludes that they could not confirm the customer's allegation and there was no visible foam degradation and unit got scrapped.
Additional Manufacturer Narrative
In the box b: b5 verbiage was wrongly captured in the previous report and corrected in this report.A device was returned to a manufacturer's service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the manufacturer's service center, the device was visually inspected and found evidence of foam degradation.During the evaluation, the device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the manufacturer's service center.There was no error codes found.The manufacturer's service center concludes that there were visible foam degradation and unit got scrapped.In box h: evaluation results code, component code and conclusion code was corrected in this report.